MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OVERSTITCH NXT ENDOSCOPIC SUTURING SYSTEM; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

BOSTON SCIENTIFIC CORPORATION OVERSTITCH NXT ENDOSCOPIC SUTURING SYSTEM; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number M00505430
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block d4, h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6 imdrf code f1001 is being used to capture the reportable event of procedure cancelled/rescheduled - post sedation/sedation unknown.Device evaluation: block h11: the overstitch nxt was not returned for evaluation as it was disposed; however, media was provided for analysis.The documentation included a picture where it can be observed a screen when it is possible to identify the cap of the overstitch.However, it is not possible identify any issues.The reported event of cap damaged could not be confirmed.A risk review of the overstitch nxt was completed and confirmed that the event of cap damaged/defective and cancelled/rescheduled post sedation/sedation unknown was defined in the risk documentation.These event types have been accounted for during product risk analysis to support acceptable risk benefit for the product.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.There is no evidence the device was improperly used per the instructions for use (ifu), and there is no evidence that there is any issue with translation, wording, or graphics of the ifu/labeling information.Based on all gathered information, there is not enough evidence to determine whether the cap damaged/defective was due to the physician's technique during the procedure or was related to a device malfunction.For this reason, cause not established is selected as the most probable cause for this event.Additionally, for the event cancelled/rescheduled post sedation/sedation unknown, it happened during the procedure, and the most probable cause of this reported issue cannot be established due to lack of evidence.For this reason, will be classified as cause not established.Without proper evaluation of the device, it remains unknown the most probable causes that contributed to the event.Also, the evidence from the product record review did not identify a potential product quality issue or new patient harm.
 
Event or Problem Description
It was reported to boston scientific corporation that an overstitch nxt was used during an endoscopic sleeve gastroplasty (esg) procedure on (b)(6) 2026.After setting up the device, the endcap rotated.As a result, the alignment tube was out of sight, and the view of the needle driver was partially obstructed.The procedure was cancelled after the patient was under sedation.There was no patient complications reported as a result of this event.

Brand Name
OVERSTITCH NXT ENDOSCOPIC SUTURING SYSTEM
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25247447
Report Number3005099803-2026-02015
Device Sequence Number10547655
Product Code OCW
UDI-Device Identifier00191506060107
UDI-Public(01)00191506060107
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00505430
Device Catalogue NumberM00505430
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Initial Report FDA Received Date05/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown